# SDR DALA2022010100008

- Difficulty date: December 30, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,808 hours, 16,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DURING SVC CHECK FOUND CREW REST EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R CREW REST EMERGENCY LIGHT BATTERY PACK REF B767 AMM 33-51, OPS NORMAL (8270320)
